Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

High fever post DPT booster dose what should i do?

hi, my son got booster DPT at age 4 years and is running high grade fever upto 39.7 C five days post vaccine, He is other wise healthy, No neurological symptoms and fever responds to acetaminophen. What should I do now ?
Asked On : Tue, 5 Apr 2011
Answers:  2 Views:  465
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Procedures
  User's Response
AFTER ANY VACCINATION IF THERE IS ANY COMPLAIN DEVELOP ON THE PATIENT THAT MAY WE CALL RESPONSE OF THE VACCINE. IF THAT IS HIGH FEVER OR DIARRHEA, OR ANY COMPLAIN OF THE PATIENT, THEN MUST BE TREATED ACCORDING TO THE CONDITION OF THE PATIENT. HERE HOMEOPATHIC MEDICINE CAN HELP YOU A LOT, AND PROPER MANAGEMENT MUST BE TAKEN. PLEASE CONTACT HOMEOPATHY DOCTOR IMMEDIATELY.
Answered: Tue, 5 Apr 2011
General & Family Physician Dr. Gegin George's  Response
Hi, Welcome to HealthcareMagic

There is nothing to be worried about, as the fever has been contained and there are no neurological symptoms. However, be cautious, that if you are going to give any more booster doses, make sure it is only DT and not DPT.
Answered: Tue, 5 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor